# SDR LR7A07097

- Difficulty date: September 26, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 52,766 hours, 24,842 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 892541100
- Part serial: 5577
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 8,964 hours, 4,800 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, FLIGHT CREW REPORTED NR 2 ENGINE FIRE WARNING INDICATION, AND PERFORMED PRECAUTIONARY ENGINE SHUT DOWN AND FIRE BOTTLE DISCHARGE.  MAINTENANCE FOUND MALFUNCTIONING FIRE DETECTION CONTROL UNIT AND REPLACED WITH SERVICEABLE UNIT, NR 1.
